Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities

Beyn W-J, Emmrich E, Rieger J (2018)
Journal of Evolution Equations 18(3): 1319-1339.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Beyn, Wolf-JürgenUniBi; Emmrich, Etienne; Rieger, Janosch
Abstract / Bemerkung
We present an existence result for a partial differential inclusion with linear parabolic principal part and relaxed one-sided Lipschitz multivalued nonlinearity in the framework of Gelfand triples. Our study uses discretizations of the differential inclusion by a Galerkin scheme, which is compatible with a conforming finite element method, and we analyze convergence properties of the discrete solution sets.
Stichworte
Analysis of partial differential inclusions; Semilinear parabolic; inclusion; Relaxed one-sided Lipschitz condition; Galerkin method; Convergence of solution sets
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of Evolution Equations
Band
18
Ausgabe
3
Seite(n)
1319-1339
ISSN
1424-3199
eISSN
1424-3202
Page URI
https://pub.uni-bielefeld.de/record/2932008

Zitieren

Beyn W-J, Emmrich E, Rieger J. Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations. 2018;18(3):1319-1339.
Beyn, W. - J., Emmrich, E., & Rieger, J. (2018). Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations, 18(3), 1319-1339. doi:10.1007/s00028-018-0443-5
Beyn, W. - J., Emmrich, E., and Rieger, J. (2018). Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations 18, 1319-1339.
Beyn, W.-J., Emmrich, E., & Rieger, J., 2018. Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations, 18(3), p 1319-1339.
W.-J. Beyn, E. Emmrich, and J. Rieger, “Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities”, Journal of Evolution Equations, vol. 18, 2018, pp. 1319-1339.
Beyn, W.-J., Emmrich, E., Rieger, J.: Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations. 18, 1319-1339 (2018).
Beyn, Wolf-Jürgen, Emmrich, Etienne, and Rieger, Janosch. “Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities”. Journal of Evolution Equations 18.3 (2018): 1319-1339.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar